MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 54840047540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Sleep Dysfunction (2517)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported per patient call that on (b)(6) 2018, the patient underwent 2 level discectomy, 1 level laminectomy and fusion at l3-s1.Post-op, the patient experienced pain in leg and back; and also had difficulty sleeping.Allegedly, the patient's vertebrae did not fuse as well.The patient underwent mri on (b)(6) 2018 due to back pain.Impression: overall satisfactory appearing postsurgical changes related to fusion of l3-4, l4-5, and l5-s1; however left lateral recess narrowing resulting in left s1 nerve root impingement at the l5-s1 level cannot be ruled out.The patient underwent myelogram of lumbar spine on (b)(6) 2018 due to back pain.Impression: 1.Postsurgical changes related to fusion of l3-4 through l5-s1.There is probable fusion of the right facets at l3-4.There is otherwise no indication of fusion as of yet.There is loosening of the right s1 screw and a fracture of the left s1 screw.2.The possible lateral recess compromise at l5-s1 noted on the prior mri appears to have been artifactual.Hence, on (b)(6) 2019, the patient underwent a revision surgery in which the hardware was removed and replaced.Patient condition is now reported to be healing.

Brand Name
CD HORIZON SOLERA SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8762236
Report Number1030489-2019-00703
Device Sequence Number13963004
Product Code KWP
UDI-Device Identifier00643169438651
UDI-Public00643169438651
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number54840047540
Device Lot NumberH5262055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;